Publication Type:

Journal Article

Source:

International Journal of Pharmacy and Pharmaceutical Sciences. , Volume 9, Issue 1 (2017)

Keywords:

carbamazepine, Drug induced, systemic lupus erythematosus

Abstract:

Carbamazepine is a commonly used antiseizure medication. Carbamazepine-induced SLE (Systemic Lupus Erythematosus) is a very rare phenomenon. Drug-induced SLE is an autoimmune disease caused by long-term use of certain drugs. Carbamazepine is a drug with low risk for causing lupus symptoms. The process that leads to drug-induced SLE are not entirely understood. A very few cases are reported with carbamazepine association with SLE. Herein we report a case of 4 y old girl with SLE induced by carbamazepine showing a causality score of 8 by Naranjo ADR probability scale.

Cite this Research Publication

S. Keerthana PC and N, A. K., “Carbamazepine-induced SLE-A rare and serious ADR”, International Journal of Pharmacy and Pharmaceutical Sciences. , vol. 9, no. 1, 2017.

207
PROGRAMS
OFFERED
6
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS